References
- T. Aubin, Nonlinear Analysis on Manifolds. Monge-Ampre equations, Springer, New York, 1982.
- E. Calabi, An extension of E. Hopf's maximum principle with an application to Riemannian geometry, Duke Math. J. 25 (1958), no. 1, 45-56. https://doi.org/10.1215/S0012-7094-58-02505-5
- R. Hamilton, A matrix Harnack estimate for the heat equation, Comm. Anal. Geom. 1 (1993), no. 1, 113-126. https://doi.org/10.4310/CAG.1993.v1.n1.a6
- S. Kuang and Q. S. Zhang, A gradient estimate for all positive solutions of the conjugate heat equation under Ricci flow, J. Funct. Anal. 255 (2008), no. 4, 1008-1023. https://doi.org/10.1016/j.jfa.2008.05.014
- P. Li and S. T. Yau, On the parabolic kernel of the Schrodinger operator, Acta Math. 156 (1986), no. 3-4, 153-201. https://doi.org/10.1007/BF02399203
- S. P. Liu, Gradient estimates for solutions of the heat equation under Ricci flow, Pacific J. Math. 243 (2009), no. 1, 165-180. https://doi.org/10.2140/pjm.2009.243.165
- G. Perelman, The entropy formula for the Ricci flow and its geometric applications, preprint, (2002), arXiv math.DG/0211159.
- J. Sun, Gradient estimates for positive solutions of the heat equation under geometric flow, Pacific J. Math. 253 (2011), no. 2, 489-510. https://doi.org/10.2140/pjm.2011.253.489
-
J. Zhang and B. Q. Ma, Gradient estimates for a nonlinear equation
${\Delta}_fu+cu^{-{\alpha}}$ = 0 on complete noncompact manifolds, Commun. Math. 19 (2011), no. 1, 73-84. - X. B. Zhu, Gradient estimates and Liouville theorems for nonlinear parabolic equations on noncompact Riemannian manifolds, Nonlinear Anal. 74 (2011), no. 15, 5141-5146. https://doi.org/10.1016/j.na.2011.05.008